# SDR DXTA2025011701990

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N442QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500565
- Aircraft time: 4,111 hours, 3,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006569
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: AFTER TAKEOFF WE NOTICED ALL OF THE EMERGENCY LIGHTS ON WITH THE SWITCH IN THE ARM POSITION. THE LIGHTS STAYED ON UNTIL THE SWITCH WAS TURNED OFF UPON SHUTDOWN. CORRECTIVE ACTION: REPLACED EMERGENCY BATTERY. OPS CHECK GOOD. PHENOM 300 AMM 33-52-01-400-801-A
